Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
emmabrown

dammit, i stopped Minocycline for 1 week, and my skin has gone crazy

i had decided to stop taking the Minocycline from my GP, i had just finished a 3 month course, my skin was better, i wasnt getting daily breakouts, it was so long since i started it i kind of thought Minocycline was barely doing anything and so i didnt care, i went to my GP, got a new perscription, decided to wait for my derm appointment which is coming up shortly, and stopped it, fast foward a week ahead, and my skin has gone crazy. it hasnt been this bad in months, especially my forehead, which is always clear. i hear when you come off Minocycline your skin can get worse than before. i dont think it was like this before.

its weird because for the last few days my skin felt weird, but i cant really explain, just different, i could just feel it, it was tingly, bah, this doesnt make sense, i know, anyways, i had a feeling my skin was reacting to not been on it anymore, and its broke out.

i decided, forget about not been allowed skin exposure and all of that, my skin looks crap, so ive started my fist Minocycline tablet again today. and im gonna keep on it till i talk to my derm

im just worried now that i'll have to be on this for a long time, and i hate the thought of being on antibiotics for a long period of time, its not healthy, but now i dont feel able to come off them.

how long did people break out for after stopping Minocycline? did it get better after a while?

Share this post


Link to post
Share on other sites
it hasnt been this bad in months, especially my forehead, which is always clear. i hear when you come off Minocycline your skin can get worse than before. i dont think it was like this before.

Share this post


Link to post
Share on other sites
i had decided to stop taking the Minocycline from my GP, i had just finished a 3 month course, my skin was better, i wasnt getting daily breakouts, it was so long since i started it i kind of thought Minocycline was barely doing anything and so i didnt care, i went to my GP, got a new perscription, decided to wait for my derm appointment which is coming up shortly, and stopped it, fast foward a week ahead, and my skin has gone crazy. it hasnt been this bad in months, especially my forehead, which is always clear. i hear when you come off Minocycline your skin can get worse than before. i dont think it was like this before.

its weird because for the last few days my skin felt weird, but i cant really explain, just different, i could just feel it, it was tingly, bah, this doesnt make sense, i know, anyways, i had a feeling my skin was reacting to not been on it anymore, and its broke out.

i decided, forget about not been allowed skin exposure and all of that, my skin looks crap, so ive started my fist Minocycline tablet again today. and im gonna keep on it till i talk to my derm

im just worried now that i'll have to be on this for a long time, and i hate the thought of being on antibiotics for a long period of time, its not healthy, but now i dont feel able to come off them.

how long did people break out for after stopping Minocycline? did it get better after a while?

Share this post


Link to post
Share on other sites

haha i just posted a new topic on here with this same thing. my skin got worse & worse (whyyyy!!!!) and so i went to a new derm who said that going off mino wasn't the reason.

i think she's a big fat liar.

Share this post


Link to post
Share on other sites

I know you cannot quite minocycline, my derm told me. I don't know why to be honest but I think I (and you should) believe him. I quited minocycline and 4 days after that I was at my derm. He told me I had to swallow minocycline for the third time but only 3 times a week instead of one each day. I don't know the good word for it in English but I hope you'll get it. =]

Share this post


Link to post
Share on other sites

well my skins back to how it normally is now, but only because ive been back on Mino for 3 weeks or something. i couldnt have coped with my skin how it was, especially since im wating on my derm appointment and it was looking awful. im mainly scared now, that i'll forever be on tablets for my skin and i dont want to be, but at the same time, coming off mino showed that if it gets worse, then how am i ever going to wheen myself off them? maybe i could take less and less a week or something, like suggested.

Share this post


Link to post
Share on other sites

i forgot to take it only twice, monday night and tuesday night, and a breakout came on. I was extremely clear too.

does anyone know if its bad to tan at a salon while taking mino?

Share this post


Link to post
Share on other sites
i forgot to take it only twice, monday night and tuesday night, and a breakout came on. I was extremely clear too.

does anyone know if its bad to tan at a salon while taking mino?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×